# SDR SWIA200717822

- Difficulty date: February 17, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 31,805 hours, 26,614 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R330331
- Part serial: 94300H6761
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WINDSHIELD CRACKED CLIMBING THROUGH FL 260.  CAPTAIN’S WINDSHIELD INSTALLED IAW RII 56-220-1000 AND AMM 56-11-01.  OPERATIONAL AND LEAK CHECKS GOOD.
